Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

483 Publications


2006 | Journal Article | LibreCat-ID: 16674
Thiere, B. “Return Time Dynamics as a Tool for Finding Almost Invariant Sets.” Annals of the New York Academy of Sciences, 2006, 44–54. https://doi.org/10.1196/annals.1370.027.
LibreCat | DOI
 

2006 | Book Chapter | LibreCat-ID: 20056
Dellnitz, M., O. Junge, A. Krishnamurthy, Sina Ober-Blöbaum, K. Padberg, and R. Preis. “Efficient Control of Formation Flying Spacecraft.” In Friedhelm Meyer Auf Der Heide and Burkhard Monien, Editors, New Trends in Parallel & Distributed Computing, 181:235–47. Heinz Nixdorf Institut Verlagsschriftreihe, 2006.
LibreCat
 

2006 | Conference Paper | LibreCat-ID: 29488
Junge, O., J.E. Marsden, and Sina Ober-Blöbaum. “Optimal Reconfiguration of Formation Flying Spacecraft - a Decentralized Approach.” In 45th IEEE Conference on Decision and Control, 5210–15, 2006.
LibreCat
 

2005 | Conference Paper | LibreCat-ID: 16525
Day, Sarah, Oliver Junge, and Konstantin Mischaikow. “Towards Automated Chaos Verification.” In EQUADIFF 2003, 2005. https://doi.org/10.1142/9789812702067_0014.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Dellnitz, Michael, Oliver Junge, Wang Sang Koon, Francois Lekien, Martin W. Lo, Jerrold E. Marsden, Kathrin Padberg, Robert Preis, Shane D. Ross, and Bianca Thiere. “Transport in Dynamical Astronomy and Multibody Problems.” International Journal of Bifurcation and Chaos, 2005, 699–727. https://doi.org/10.1142/s0218127405012545.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Dellnitz, Michael, Oliver Junge, Martin W. Lo, Jerrold E. Marsden, Kathrin Padberg, Robert Preis, Shane D. Ross, and Bianca Thiere. “Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region.” Physical Review Letters, 2005. https://doi.org/10.1103/physrevlett.94.231102.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16613
Grüne, Lars, and Oliver Junge. “A Set Oriented Approach to Optimal Feedback Stabilization.” Systems & Control Letters, 2005, 169–80. https://doi.org/10.1016/j.sysconle.2004.08.005.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
Krauskopf, B., H. M. Osinga, E. J. Doedel, M. E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, and O. Junge. “A Survey of Methods for Computing (Un)Stable Manifolds of Vector Fields.” International Journal of Bifurcation and Chaos, 2005, 763–91. https://doi.org/10.1142/s0218127405012533.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Krishnamurthy, A., and R. Preis. “Satellite Formation, a Mobile Sensor Network in Space.” In 19th IEEE International Parallel and Distributed Processing Symposium, 2005. https://doi.org/10.1109/ipdps.2005.387.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Li, R., A. Pottharst, N. Frohieke, J. Becker, K. Witting, M. Dellnitz, O. Znamenshchykov, and R. Feldmann. “Design and Implementation of a Hybrid Energy Supply System for Railway Vehicles.” In Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005., 2005. https://doi.org/10.1109/apec.2005.1452979.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16684
Dellnitz, M., O. Sch�tze, and T. Hestermeyer. “Covering Pareto Sets by Multilevel Subdivision Techniques.” Journal of Optimization Theory and Applications, 2005, 113–36. https://doi.org/10.1007/s10957-004-6468-7.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16500
Chaudhuri, I., S. Sertl, Z. Hajnal, M. Dellnitz, and Th. Frauenheim. “Global Optimization of Silicon Nanoclusters.” Applied Surface Science, 2004, 108–13. https://doi.org/10.1016/j.apsusc.2003.11.007.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
Bezrukov, S., R. Elsässer, B. Monien, R. Preis, and J.-P. Tillich. “New Spectral Lower Bounds on the Bisection Width of Graphs.” Theoretical Computer Science, 2004, 155–74. https://doi.org/10.1016/j.tcs.2004.03.059.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
Day, S., O. Junge, and K. Mischaikow. “A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems.” SIAM Journal on Applied Dynamical Systems, 2004, 117–60. https://doi.org/10.1137/030600210.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Elsässer, Robert, Burkhard Monien, Robert Preis, and Andreas Frommer. “Optimal Diffusion Schemes and Load Balancing on Product Graphs.” Parallel Processing Letters, 2004, 61–73. https://doi.org/10.1142/s0129626404001714.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
Junge, Oliver, and Hinke M. Osinga. “A Set Oriented Approach to Global Optimal Control.” ESAIM: Control, Optimisation and Calculus of Variations, 2004, 259–70. https://doi.org/10.1051/cocv:2004006.
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
Junge, O., J.E. Marsden, and I. Mezic. “Uncertainty in the Dynamics of Conservative Maps.” In 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), 2004. https://doi.org/10.1109/cdc.2004.1430379.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Aston, P. J., and M. Dellnitz. “Computation of the Dominant Lyapunov Exponent via Spatial Integration Using Matrix Norms.” Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, 2003, 2933–55. https://doi.org/10.1098/rspa.2003.1143.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Dellnitz, Michael, and Robert Preis. “Congestion and Almost Invariant Sets in Dynamical Systems.” In Lecture Notes in Computer Science. Berlin, Heidelberg, 2003. https://doi.org/10.1007/3-540-45084-x_8.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Froyland, Gary, and Michael Dellnitz. “Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles.” SIAM Journal on Scientific Computing, 2003, 1839–63. https://doi.org/10.1137/s106482750238911x.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
Schütze, Oliver. “A New Data Structure for the Nondominance Problem in Multi-Objective Optimization.” In Lecture Notes in Computer Science. Berlin, Heidelberg, 2003. https://doi.org/10.1007/3-540-36970-8_36.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Schütze, Oliver, Sanaz Mostaghim, Michael Dellnitz, and Jürgen Teich. “Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques.” In Lecture Notes in Computer Science. Berlin, Heidelberg, 2003. https://doi.org/10.1007/3-540-36970-8_9.
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Dellnitz, Michael, and Oliver Junge. “Set Oriented Numerical Methods for Dynamical Systems.” In Handbook of Dynamical Systems, 2002. https://doi.org/10.1016/s1874-575x(02)80026-1.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Dellnitz, M. “Finding Zeros by Multilevel Subdivision Techniques.” IMA Journal of Numerical Analysis, 2002, 167–85. https://doi.org/10.1093/imanum/22.2.167.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Elsässer, Robert, Burkhard Monien, and Robert Preis. “Diffusion Schemes for Load Balancing on Heterogeneous Networks.” Theory of Computing Systems, 2002, 305–20. https://doi.org/10.1007/s00224-002-1056-4.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
Dellnitz, Michael, Gary Froyland, and Oliver Junge. “The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems.” In Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems. Berlin, Heidelberg, 2001. https://doi.org/10.1007/978-3-642-56589-2_7.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Froyland, Gary. “Extracting Dynamical Behavior via Markov Models.” In Nonlinear Dynamics and Statistics. Boston, MA, 2001. https://doi.org/10.1007/978-1-4612-0177-9_12.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Froyland, Gary, Oliver Junge, and Gunter Ochs. “Rigorous Computation of Topological Entropy with Respect to a Finite Partition.” Physica D: Nonlinear Phenomena, 2001, 68–84. https://doi.org/10.1016/s0167-2789(01)00216-0.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
Junge, Oliver. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures: Proof of Convergence.” Dynamical Systems, 2001, 213–22. https://doi.org/10.1080/14689360109696233.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
Aston, P. J., and M. Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms.” In Equadiff 99, 2000. https://doi.org/10.1142/9789812792617_0196.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, Michael, Gary Froyland, and Stefan Sertl. “A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator.” In Equadiff 99, 2000. https://doi.org/10.1142/9789812792617_0199.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, Michael, Gary Froyland, and Stefan Sertl. “On the Isolated Spectrum of the Perron-Frobenius Operator.” Nonlinearity, 2000, 1171–88. https://doi.org/10.1088/0951-7715/13/4/310.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, Oliver. “Rigorous Discretization of Subdivision Techniques.” In Equadiff 99, 2000. https://doi.org/10.1142/9789812792617_0178.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, Michael, Oliver Junge, Martin Rumpf, and Robert Strzodka. “The Computation of an Unstable Invariant Set inside a Cylinder Containing a Knotted Flow.” In Equadiff 99, 1053--1059, 2000. https://doi.org/10.1142/9789812792617_0204.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, 223–37. https://doi.org/10.1016/s0045-7825(98)00196-0.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, 491–515. https://doi.org/10.1137/s0036142996313002.
LibreCat | DOI
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, Michael Dellnitz, Oliver Junge, and Christof Schütte. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg, 1999. https://doi.org/10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, Michael Dellnitz, Oliver Junge, Martin Rumpf, and Michael Spielberg. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, 63–68. https://doi.org/10.1007/s007910050006.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, 2475–85. https://doi.org/10.1142/s0218127497001655.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, Michael, Andreas Hohmann, Oliver Junge, and Martin Rumpf. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, 221–28. https://doi.org/10.1063/1.166223.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, Michael Dellnitz, and Edwin Kreuzer. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, 525–34. https://doi.org/10.1016/s0960-0779(96)00118-x.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik 75 (1997): 293–317. https://doi.org/10.1007/s002110050240.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, Michael, and Andreas Hohmann. “The Computation of Unstable Manifolds Using Subdivision and Continuation.” In Nonlinear Dynamical Systems and Chaos. Basel, 1996. https://doi.org/10.1007/978-3-0348-7518-9_21.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, Philip J., and Michael Dellnitz. “Symmetry Breaking Bifurcations of Chaotic Attractors.” International Journal of Bifurcation and Chaos, 1995, 1643–76. https://doi.org/10.1142/s021812749500123x.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M, and C Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, 1039–66. https://doi.org/10.1088/0951-7715/8/6/009.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M, and I Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, 1067–75. https://doi.org/10.1088/0951-7715/8/6/010.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz, Michael, Michael Field, Martin Golubitsky, Jun Ma, and Andreas Hohmann. “Cycling Chaos.” International Journal of Bifurcation and Chaos, 1995, 1243–47. https://doi.org/10.1142/s0218127495000909.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, Michael, Martin Golubitsky, Andreas Hohmann, and Ian Stewart. “Spirals in Scalar Reaction–Diffusion Equations.” International Journal of Bifurcation and Chaos, 1995, 1487–1501. https://doi.org/10.1142/s0218127495001149.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, Martin, Jerrold Marsden, Ian Stewart, and Michael Dellnitz. “The Constrained Liapunov-Schmidt Procedure and Periodic Orbits.” In Normal Forms and Homoclinic Chaos. Providence, Rhode Island, 1995. https://doi.org/10.1090/fic/004/05.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed